# SDR ASAA0640233

- Difficulty date: March 8, 2006
- Submitted: March 8, 2006
- Operation: Air carrier
- Aircraft: N705AS
- Make and model: Boeing 737490
- Aircraft serial: 29318
- Aircraft time: 27,443 hours, 14,929 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Te Flap
- Component: Te  Flap
- Component part number: 6546486149
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT IB MID FLAP AFT TE PANEL 7220 HAS CLUSTER OF DENTS ON LWR SURFACE. PREPPED AREA OF DAMAGE FABED AND INSTALLED REPAIR DOUBLERS IAW SRM 51 70 10 REPAIR 2.
